# SDR V0XD20181206002

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,338 hours, 27,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD AND AFT COUNTER BALANCE ARMS HAVE GOUGES ON THE O/B SURFACES. CORRECTIVE ACTION: REOAIRED FWD CARGO FWD AND AFT COUNTERBALANCE ARMS IAW NDT MANUAL PART 1 51-20-006, SRM 52-35-09, 21-24-11 AND REO 670-52-35-350 REV - DATED 2018-06-12.
